Translator Disclaimer
November 2008 Transfer of global wellposedness from nonlinear Klein-Gordon equation to nonlinear Schrödinger equation
Kenji NAKANISHI
Hokkaido Math. J. 37(4): 749-771 (November 2008). DOI: 10.14492/hokmj/1249046367

Abstract

We discuss relations between the nonlinear Klein-Gordon equation and the nonlinear Schrödinger equation in view of the global wellposedness in the energy space and L^2. In some critical cases, we show that the global wellposedness for the former equation with some uniform bounds implies that for the latter.

Citation

Download Citation

Kenji NAKANISHI. "Transfer of global wellposedness from nonlinear Klein-Gordon equation to nonlinear Schrödinger equation." Hokkaido Math. J. 37 (4) 749 - 771, November 2008. https://doi.org/10.14492/hokmj/1249046367

Information

Published: November 2008
First available in Project Euclid: 31 July 2009

zbMATH: 1184.35215
MathSciNet: MR2474174
Digital Object Identifier: 10.14492/hokmj/1249046367

Subjects:
Primary: 35L70
Secondary: 35B25, 35B40, 35Q55

Rights: Copyright © 2008 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.37 • No. 4 • November 2008
Back to Top